Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 158, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jul 8, 2012, 4:25 PM CDT for Limestone County, Morgan County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 4:25 PM CDT (21:25 UTC)
- Expired
- Jul 8, 2012, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Limestone County, AL, Morgan County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1274 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WUUS54 KHUN 082125
SVRHUN
ALC083-103-082215-
/O.NEW.KHUN.SV.W.0158.120708T2125Z-120708T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
425 PM CDT SUN JUL 8 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
NORTHWESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 515 PM CDT
* AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOORESVILLE...OR ABOUT 7 MILES EAST OF DECATUR...AND MOVING
NORTHWEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOORESVILLE...
BELLE MINA...
DECATUR...
TENNESSEE RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR TENNESSEE RIVER...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 3458 8710 3466 8701 3476 8693 3465 8679
3455 8679 3455 8676 3446 8685
TIME...MOT...LOC 2125Z 128DEG 8KT 3458 8687
$$3 follow-up statements
113
WWUS54 KHUN 082140
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
440 PM CDT SUN JUL 8 2012
ALC083-103-082215-
/O.CON.KHUN.SV.W.0158.000000T0000Z-120708T2215Z/
LIMESTONE AL-MORGAN AL-
440 PM CDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN MORGAN AND SOUTHEASTERN LIMESTONE COUNTIES...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PRICEVILLE...OR ABOUT 7 MILES SOUTHEAST OF DECATUR...
MOVING WEST AT 5 MPH.
LOCATIONS IN THE PATH INCLUDE PRICEVILLE...DECATUR...AND INTERSTATE
65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR THE TENNESSEE RIVER ALONG THE LIMESTONE AND MORGAN
COUNTY BORDER...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A
VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER
IN A THUNDERSTORM!
&&
LAT...LON 3458 8710 3466 8701 3476 8693 3465 8679
3455 8679 3455 8676 3446 8685
TIME...MOT...LOC 2138Z 091DEG 8KT 3454 8690
$$906
WWUS54 KHUN 082158
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
458 PM CDT SUN JUL 8 2012
ALC083-082208-
/O.CAN.KHUN.SV.W.0158.000000T0000Z-120708T2215Z/
LIMESTONE AL-
458 PM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIMESTONE COUNTY
IS CANCELED...
LAT...LON 3448 8689 3458 8710 3464 8703 3465 8702
3458 8692 3455 8682 3447 8684 3446 8685
TIME...MOT...LOC 2158Z 100DEG 9KT 3453 8694
$$
ALC103-082215-
/O.CON.KHUN.SV.W.0158.000000T0000Z-120708T2215Z/
MORGAN AL-
458 PM CDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN MORGAN COUNTY...
AT 454 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR PRICEVILLE...OR ABOUT 6 MILES SOUTHEAST
OF DECATUR...MOVING WEST AT 5 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. IF OUTDOORS...STAY AWAY FROM METAL FENCES AND HIGH OBJECTS
SUCH AS TREES. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3448 8689 3458 8710 3464 8703 3465 8702
3458 8692 3455 8682 3447 8684 3446 8685
TIME...MOT...LOC 2158Z 100DEG 9KT 3453 8694
$$001
WWUS54 KHUN 082207
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
507 PM CDT SUN JUL 8 2012
ALC103-082217-
/O.EXP.KHUN.SV.W.0158.000000T0000Z-120708T2215Z/
MORGAN AL-
507 PM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORGAN COUNTY
EXPIRES AT 515 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3448 8689 3458 8710 3464 8703 3465 8702
3458 8692 3455 8682 3447 8684 3446 8685
TIME...MOT...LOC 2207Z 100DEG 9KT 3453 8697
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:18 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 8, 1:18 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 118 PM CDT SUN JUL 8 2012 .DISCUSSION... ANOTHER VERY WARM AND HUMID AFTERNOON IN PROGRESS ACROSS THE TENNESSEE VALLEY. AT 1 PM...TEMPERATURES RANGED FROM 90 TO 95 DEGREES IN MOST LOCATIONS. VISIBLE IMAGERY SHOWS A LARGE EXPANSE OF CUMULUS COVERING ALL BUT FAR NW ALABAMA WITH SOME MORE ENHANCED CONVECTIVE ELEMENTS NOTED...PRIMARILY EAST OF INTERSTATE 65. EARLY AFTERNOON SFC ANALYSIS SHOWS AN ELONGATED FRONT STRETCHING FROM THE DELMARVA WESTWARD ACROSS THE LOWER OHIO RIVER VALLEY INTO THE TEXAS PANHANDLE. LIGHT SERLY FLOW ACROSS THE TN VLY HAS ALLOWED LOW LEVEL MOISTURE TO CREEP UP APPRECIABLY OVER THE LAST SEVERAL DAYS WITH DEWPOINTS AROUND 70F AREAWIDE. THIS HAS ALLOWED SBCAPES TO REACH THE 2-2.5 KJ/KG RANGE THIS AFTERNOON. ALTHOUGH OVERALL FORCING IS WEAK CURRENTLY...ISOLD CONVECTION HAS DEVELOPED ACROSS THE REGION. A WEAK S/W TROUGH (AKIN TO A SHEAR AXIS) WAS POSITIONED FROM SRN MS INTO FAR WRN AL. THIS MAY HELP TO SUSTAIN (EVEN ENHANCE) CONVECTION THROUGH THIS EVENING. THE NAM/HRR SHOW LITTLE CONVECTIVE DEVELOPMENT THROUGH EVENING WHILE SEVERAL ITERATIONS OF THE HIGH RES WRF SHOW SCT DEVELOPMENT SOUTH OF THE SFC FRONT/EAST OF THE SHEAR AXIS ACROSS THE TN VLY. THE SFC FRONT WILL DRIFT/ADVANCE EVER SO SLOWLY SOUTHWARD OVER THE NEXT 24 TO 36 HOURS. THE COMBINATION OF LIGHT SRLY FLOW AND HIGH MOISTURE CONTENT IN THE BLYR WILL LEAD TO ANOTHER VERY WARM NIGHT (AND TRENDED ABOVE GUIDANCE). THE GFS/NAM DIFFER ON CONVECTIVE/PRECIP POTENTIAL ACROSS THE REGION ON MONDAY WITH THE NAM FOCUSING THE ACTIVITY IN THE VCNTY OF THE UPPER LOW TO OUR WEST AND FRONT TO OUR NORTH. HAVE TRENDED BACK A SLIGHT BIT ON POPS...BUT OVERALL REMAIN CLOSER TO THE MORE AGGRESSIVE GFS GIVEN THE INSTABILITY (AND LACK OF CAP) THAT WILL BE IN PLACE IN THE WARM SECTOR. PRECIP POTENTIAL WILL DEFINITELY BE ON THE RISE BY TUESDAY AS A TROUGH BEGINS TO BUILD ACROSS THE NORTHEAST AND PUSHES THE SFC FRONT INTO THE TN VLY. EXPECT SCT/NMRS THUNDERSTORMS ON TUE/TUE NIGHT WHEN CONVERGENCE AND INSTABILITY WILL BE MAXIMIZED. SOME MODEST UPPER LEVEL SUPPORT (20-30 KT FLOW ALOFT) WOULD POINT TOWARD MORE STORM ORGANIZATION. PWATS WILL ALSO BE ON THE ORDER OF 2 INCHES...SO HEAVY/EFFICIENT RAIN PRODUCING STORMS SEEM LIKELY. THE UNSETTLED PERIOD WILL PERSIST INTO THE EXTENDED FORECAST TIME FRAME AS THE WRN US RIDGE/ERN US TROUGH PATTERN BECOMES ESTABLISHED. THIS WILL ALLOW THE AFOREMENTIONED FRONTAL BOUNDARY TO SETTLE IN THE VICINITY OF THE LOWER TENNESSEE VALLEY THROUGH LATE IN THE WORK WEEK. WE MAY ALSO SEE A SERIES OF WEAK...ILL DEFINED...SHORTWAVE TROUGHS ROUND THE BASE OF THE L/W TROUGH AND HELP AMPLIFY PRECIPITATION CHANCES FROM TIME TO TIME. HARD TO PIN DOWN EXACT TIMING GIVEN SOME UNCERTAINTIES IN THE ECMWF/GFS...BUT OVERALL WILL RETAIN MID RANGE POPS THROUGH MUCH OF THE EXTENDED PERIOD. TEMPERATURES WILL ALSO BE ABOUT 10 DEGREES (IF NOT A BIT MORE) COOLER THAN WE'VE SEEN OVER THE PAST TWO WEEKS DUE TO CLOUD COVER AND INCREASED RAIN POTENTIAL. 15 && .AVIATION... /ISSUED 1244 PM CDT SUN JUL 8 2012/ FOR 18Z TAFS...VFR CONDITIONS EXPECTED AT KHSV/KMSL TERMINALS OVER MOST OF THE FORECAST PERIOD. HOWEVER...THE DEVELOPMENT OF SHRA/TSRA IS EXPECTED TODAY IN NORTHERN AL. COVERAGE OF SHRA/TSRA IS EXPECTED TO BE SCATTERED IN NATURE AND TIMING OF ANY ASSOCIATED IMPACTS AT TAF SITES IS NOT POSSIBLE AT THIS POINT. SO...VCTS WAS USED TO DENOTE THE CONVECTIVE POTENTIAL IN TAFS ATTM. CORES WITHIN SHRA/TSRA ARE LIKELY TO BE HEAVY AND WOULD LIKELY RESTRICT CIGS/VIS TO IFR OR PERHAPS LOWER IF A CELL IMPACTED A SITE. WILL HAVE TO MONITOR AND AMEND TAFS IF NECESSARY. SHRA/TSRA COVERAGE IS EXPECTED TO DIMINISH OVERNIGHT...BUT SOME SHRA ACTIVITY MAY LINGER. KDW && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 74 93 73 88 70 / 30 50 50 70 50 SHOALS 74 93 72 89 70 / 30 50 50 70 50 VINEMONT 73 91 72 86 71 / 30 50 50 70 50 FAYETTEVILLE 72 91 72 87 70 / 30 50 50 70 50 ALBERTVILLE 73 91 72 87 71 / 30 50 50 70 50 FORT PAYNE 71 92 71 86 69 / 30 50 50 70 50 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 8, 1:03 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 103 PM CDT SUN JUL 8 2012 ALZ001>010-016-TNZ076-096-097-090115- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 103 PM CDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ARE EXPECTED TO DEVELOP AND AFFECT PORTIONS OF THE AREA TODAY...ESPECIALLY IN NORTHWEST ALABAMA. A FEW OF THE STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WIND GUSTS IN ADDITION TO HAIL...HEAVY RAINFALL AND FREQUENT LIGHTNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DECREASE IN COVERAGE DURING THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AS A COLD FRONT STALLS ACROSS THE TENNESSEE VALLEY...THUNDERSTORMS ARE LIKELY ACROSS THE AREA ON MONDAY AND TUESDAY. A FEW OF THESE STORMS COULD BECOME STRONG OR SEVERE...WITH DAMAGING WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING. SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST TO LINGER THROUGH THE WEEK WITH THE FRONT STALLED ACROSS THE TENNESSEE VALLEY. SOME THUNDERSTORMS ARE LIKELY TO PRODUCE GUSTY WINDS...VERY HEAVY RAINFALL...AND FREQUENT LIGHTNING. HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING FROM REPETITIVE THUNDERSTORM ACTIVITY WILL BE THE PRIMARY THREAT DURING THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. KDW
In the hours before
Special weather statement, Jul 8, 3:00 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 PM CDT SUN JUL 8 2012
ALZ005>007-082045-
LIMESTONE-MADISON-MORGAN-
300 PM CDT SUN JUL 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...MADISON AND MORGAN
COUNTIES UNTIL 345 PM CDT...
AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS NEAR TRIANA...OR 5 MILES SOUTHWEST
OF REDSTONE ARSENAL...MOVING NORTHWEST AT 10 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MADISON.
MOORESVILLE.
BELLE MINA.
REDSTONE ARSENAL.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3464 8657 3454 8659 3453 8667 3452 8669
3451 8675 3454 8681 3461 8696 3483 8674
TIME...MOT...LOC 1959Z 128DEG 8KT 3463 8672Special weather statement, Jul 8, 3:33 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
333 PM CDT SUN JUL 8 2012
ALZ008-082100-
MARSHALL-
333 PM CDT SUN JUL 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 400 PM
CDT...
AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNION GROVE...OR 6 MILES NORTHWEST OF
GUNTERSVILLE...MOVING NORTHWEST AT 5 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ARAB.
UNION GROVE.
HEBRON...EDDY.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 3432 8652 3439 8658 3448 8656 3450 8652
3448 8650 3448 8642 3451 8639 3452 8638
3451 8633 3453 8631 3445 8625 3431 8639
TIME...MOT...LOC 2033Z 128DEG 5KT 3442 8638Special weather statement, Jul 8, 3:39 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
339 PM CDT SUN JUL 8 2012
ALZ005-006-082130-
LIMESTONE-MADISON-
339 PM CDT SUN JUL 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MADISON COUNTIES
UNTIL 430 PM CDT...
AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM MADISON SOUTH TO
TRIANA...DRIFTING SLOWLY TO THE NORTHWEST.
PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MOORESVILLE.
BELLE MINA.
CAPSHAW.
HARVEST.
TONEY.
FRENCH MILL.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 3492 8665 3472 8662 3456 8663 3456 8668
3457 8667 3459 8669 3459 8671 3455 8676
3455 8683 3457 8688 3463 8698 3477 8691
3493 8678
TIME...MOT...LOC 2038Z 128DEG 8KT 3469 8680Local storm report, Jul 8, 3:51 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
351 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 2 WNW OWENS CROSSROADS 34.59N 86.49W
07/08/2012 MADISON AL EMERGENCY MNGR
A TREE FELL ON A POWER LINE NEAR THE INTERSECTION OF
SOUTH GREEN MOUNTAIN ROAD AND JOEL DRIVE.
&&
CDARDENSpecial weather statement, Jul 8, 3:56 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 356 PM CDT SUN JUL 8 2012 ALZ006>008-082145- MADISON-MARSHALL-MORGAN- 356 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST MADISON...NORTHERN MARSHALL AND EASTERN MORGAN COUNTIES UNTIL 445 PM CDT... AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UNION GROVE...OR 9 MILES NORTH OF ARAB... MOVING NORTHWEST AT 5 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...AND LOCALLY HEAV RAINFALL ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... NEW HOPE. MORGAN CITY. LACEYS SPRING...WHITESBURG. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. && LAT...LON 3447 8669 3461 8653 3449 8632 3433 8648 TIME...MOT...LOC 2054Z 128DEG 8KT 3445 8646
Special weather statement, Jul 8, 4:11 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
411 PM CDT SUN JUL 8 2012
ALZ003-004-082200-
FRANKLIN-LAWRENCE-
411 PM CDT SUN JUL 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND LAWRENCE COUNTIES
UNTIL 500 PM CDT...
AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF NEWBURG...OR 11 MILES NORTH OF
HALEYVILLE. THIS STORM WAS NEARLY STATIONARY.
WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MT HOPE.
ALABAMA HIGHWAY 243 SOUTHEAST OF RUSSELLVILLE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3430 8743 3430 8760 3430 8768 3448 8768
3450 8742 3430 8740 3430 8742
TIME...MOT...LOC 2109Z 270DEG 2KT 3439 8756
CCCThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:15 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Jul 8, 1:44 AM CDT | Special Weather Statement | HUN | Lawrence | 31 min |
| Jul 8, 2:53 AM CDT | Special Weather Statement | HUN | Colbert | 52 min |
| Jul 8, 3:42 AM CDT | Special Weather Statement | HUN | Colbert | 48 min |
| Jul 8, 4:54 AM CDT | Special Weather Statement | HUN | Lauderdale | 51 min |
| Jul 8, 12:13 PM CDT | Special Weather Statement | HUN | DeKalb | 32 min |
| Jul 8, 12:45 PM CDT | Special Weather Statement | HUN | DeKalb | 30 min |
| Jul 8, 1:31 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 44 min |
| Jul 8, 1:45 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 30 min |
| Jul 8, 2:07 PM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Jul 8, 2:44 PM CDT | Special Weather Statement | HUN | Lawrence | 46 min |
| Jul 8, 2:51 PM CDT | Special Weather Statement | HUN | Marshall | 39 min |
| Jul 8, 3:00 PM CDT | Special Weather Statement | HUN | Madison | 45 min |
| Jul 8, 3:15 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 30 min |
| Jul 8, 3:33 PM CDT | Special Weather Statement | HUN | Marshall | 27 min |
| Jul 8, 3:39 PM CDT | Special Weather Statement | HUN | Limestone | 51 min |
| Jul 8, 3:56 PM CDT | Special Weather Statement | HUN | Marshall | 49 min |
| Jul 8, 4:11 PM CDT | Special Weather Statement | HUN | Lawrence | 49 min |
| Jul 8, 5:10 PM CDT | Special Weather Statement | HUN | Morgan | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.